# SDR ORJA9864

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Fault Light
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE LEFT ENGINE SYSTEM FAIL AND LEFT REVERSER FAULT.  INSPECTION OF NR 1 ENGINE INLET AND EXHAUST, NO DISCREPANCIES NOTED TEMP MOMENTARY RISE ACCEPTABLE PER TRANSIENT GRAPH MM CH 71-01-02 REV FAULT GONE.  (M)
